# SDR 433858831

- Difficulty date: January 29, 2008
- Submitted: January 29, 2008
- Operation: General aviation
- Aircraft: N808BL
- Make and model: Beech 400A
- Aircraft serial: RK367
- Aircraft time: 1,529 hours, 1,611 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: 8220891008
- Part serial: 12VTB13W9D
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED 360 DEGREE TURN AS COMMANDED BY THE FMS.  REF SB 0057-05 DATED DECEMBER 21, 2005 DELETING A WAYPOINT MAY CAUSE THE FMS TO INSERT AND FLY AN UNINTENDED TURN.  KNOWN PROBLEM WITH OPTIONAL SOLUTION FOR FMS6000 INSTALLED IN AC, NO SOLUTION FOR FMS5000 INSTALLED IN AC.
